Amphetamines and Opiates

Discussion in 'Amphetamine' started by Stingray_313, May 1, 2005.

  1. Stingray_313

    Stingray_313 Gold Member

    Reputation Points:
    10
    Messages:
    175
    Joined:
    Jan 31, 2005
    Hello, i wasnt sure whether to put this in the opiate or amphetamine
    forum, so i just chose this page... mods may move this topic as they
    wish. Thanks.



    Welll.....



    The other day, I was coming down from an LSD trip
    and decided to take some codeine to ease the comedown. He snorted a
    half of a tylenol 3 and took a whole T3 whole. This came to a total of
    45mgs of codeine and 450 mgs of acetiminophen (spelling?). After the
    LSD was totally gone, the codeine begain to take effect. It was a nice
    warm buzz and swim enjoyed it quite a lot. I was looking through his
    wallet and found about 40 mgs of adderall he had from earlier and
    decided to snort 20 and give the other 20 to his friend. After this
    snorting took place, I felt very very relaxed/awake. He was able to
    sit there and not feel like passing out and not feel like he was overly
    active. It was a very delicate feeling, one that swim suggests to
    everyone...



    Now on for the questions...

    Is the combination of amphetamines and opiates dangerous?

    At what level does acetaminophen become dangerous when mixed with amphetamines/opiates?

    Has anyone else had experiences with this combination?



    Thanks for reading, i look forward to some answers.



    Peace
     
  2. magicmaster141

    magicmaster141 Newbie

    Reputation Points:
    0
    Messages:
    59
    Joined:
    Oct 25, 2004

    I am almost for sure that that combo (a lot of things plus amp is bad) would be bad, but I don't know at what lvl it would be bad or anything. Also I've never done it myself. Just make sure to be careful.
     
  3. bandito

    bandito Silver Member

    Reputation Points:
    9
    Messages:
    85
    Joined:
    Apr 1, 2005
    from U.K.
    I use morphine now and again to come down from pills(mdma), but it's not my prefered choice as it just doesnt feel right. I mean the transition from pill high to morphine high... I've never noticed anything dangerous, but i don't take them at the same time.


    I did once take morphine when i thought the pills had worn off when they hadnt. I couldnt feel the morphine but i certainly didnt feel pilled up any more, so i made the famous mistake... I took more... When the morphine came on, it was way too much. [​IMG][​IMG] For my liking anyways...


    Get a better opinion on taking them together though, it may be dangerous, although i wouldnt think so as long as your sensible.


    Stay safe.